# SDR SWIA971542

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Engine: Pwa PW118B
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE PANEL ON TOP WAS NOT SECURE.  RETURNED TO FAT.  INSPECTED AREA AROUND ENGINE COWL ACCESS PANEL AND OBSERVED NO DAMAGE.  SECURED PANEL.
